MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX LANCETS
Catalog Number 05360145001
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a fragment of the lancet broke off in the customer's finger.The customer reported that this happened around 3:00pm on (b)(6) 2021, and the following day he noticed a bump and swelling of the finger.The customer was able to self-treat and removed the lancet fragment from his finger.No medical treatment was required.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ (b)(4) to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® FASTCLIX LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
WEIDMANN MEDICAL TECHNOLOGY AG
industriestrasse 96
na
bad ragaz 7310
SZ   7310
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key11585459
Report Number3011393376-2021-01028
Device Sequence Number11957390
Product Code FMK
UDI-Device Identifier00365702288102
UDI-Public00365702288102
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05360145001
Device Lot NumberWPH097A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/27/2021
07/22/2025
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/27/2021
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight104 KG